# SDR IXXA060569S

- Difficulty date: September 28, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 32,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACKED INTERCOSTAL FROM STATION 1640 TO 1660 AT LONGERON 10 RIGHT.  REMOVED CRACKED INTERCOSTAL.  FABRICATED NEW INTERCOSTAL, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW INTERCOSTAL IAW DC8 SRM 51-1-21, 51-1-8,51-3-0, AND DOUGLAS DRAWING 5772656.
